HomeAnswersObstetrics and Gynecologycontraceptive pillWhen do periods occur after taking I-pill?

When can periods be expected after taking I-pill?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At January 16, 2024
Reviewed AtJanuary 16, 2024

Patient's Query

Hello doctor,

My fiancee ate I-pill tablet because, after sexual relation, I touched and wiped off sperm and touched inside the cervix. So, we have doubt that she might get pregnant after touching inside. Please tell what will happen to her after taking the pill.

Hi,

Welcome to icliniq.com.

If her periods are regular and expecting it in a few days, she will not get pregnant as ovulation is over. But her periods should be regular. I-pill will also protect but it should not be taken frequently.

Take care.

Patient's Query

Thank you doctor,

Will she get her period on the same day itself?

Please help.

Hi,

Welcome back to icliniq.com.

Do you mean that will she get her periods on the expected day? Need not be. It can delay. Wait for four more days from the expected date. If you mean that she had a period on the day you had sex means very unlikely. If no periods till then can do a pregnancy test. If your explanation is correct, she will not get pregnant.

Hope I answered your query.

Patient's Query

Thank you doctor,

I fingered her vagina 22 days after her periods and wiped off sperm that was accidentally inserted. I touched that wiped off cloth after 10 minutes.

Please help.

Hi,

Welcome back to icliniq.com.

So you can wait till a week. Within that, she will get her periods. There can be a delay because of I-pill and stress. So let her relax. But take precautions next time.

Thank you.

Patient's Query

Thank you doctor,

From yesterday onwards she has headache, cough, and now fever.

Please help.

Hi,

Welcome back to icliniq.com.

No problem. She can take medicines for present fever and cough.

Patient's Query

Thank you doctor,

From today there is a brown colored secretion from her vaginal area. We do not know what is that. Is it the side effect of pills?

Hi,

Welcome back to icliniq.com.

She is due for her periods. It may be because of that. If she has a fever, continue antibiotics. Also, check if she has any urinary problems. Brown discharge will be followed by menses. So, wait. If severe pain with smelling discharge, she has to have a check-up or else can wait.

Patient's Query

Thank you doctor,

She had bleeding started now near to period. Is it a withdrawal period of I-pill?

Hi,

Welcome back to icliniq.com.

It may be her regular period. Just watch for five days and update. Nothing to worry.

Take care.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Radhakrishnan Nair Bhaskaran
Dr. Radhakrishnan Nair Bhaskaran

Sexology

Community Banner Mobile

iCliniq's FREE Newsletters

Expert-backed health and wellness information, delivered to your email.

Subscribe iCliniq
By clicking Subscribe, I agree to the iCliniq Terms & Conditions and Privacy Policy and understand that I may opt out of iCliniq subscriptions at any time.

Ask your health query to a doctor online

Obstetrics and Gynecology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy